# SDR DALA2025121709184

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 78,923 hours, 10,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LOCATION SIGN NEAR DOOR 4L IS INOPERATIVE.  REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7803734)
